# SDR AALA202512267523

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 21,335 hours, 5,878 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L WAS ARMED ON THE GROUND AND THE DOOR SHOWED ARMED. AFTER AIRBORNE 4L SHOWED DISARMED WITH THE HANDLE IN THE ARMED POSITION. MAINTENANCE ADJUSTED THE L4 DOOR DETECTOR PROXIMITY SENSOR 7WN1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-00.
